# SDR ASOA04999

- Difficulty date: December 9, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT WHEEL WELL BATT RIB AT WS 53.60 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE RIGHT WHEEL WELL BATT RIB AT WS 53.60 IAW ASA EO 600-57-039A.  (M)
